# SDR CALA2020010600061

- Difficulty date: December 30, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 65,617 hours, 23,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A120040
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA500B R/H AT STR23R TO STR24R THE FRAME HAS DENT DAMAGE PER ECRA 5311-02353 INITIATE A DTA DIP TO -ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 75,000 TOTAL FLI GHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 68,000 BUT BEF FORE 69,000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS. INITIATE A DTA DIP TO ?ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING75,000 TOTAL FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 68,000 BUT BEFORE 69,000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS. TOMC-APPROVAL FROM SC1ELBYC COMMENT PART 1 OF ECRA 5311-02353 ACCOMPLISHED ON FLEET CYCLE N/R 971379 9 53 BEING ACCOMPLISHED THIS DIP/CARRY HAS BEEN GENERATED DUE TO PART 1 OF ECRA 5311-023 THIS DIP/CARRY HAS BEEN GENERATED DUE TO PART 1
